Alert archive / Colorado / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 1, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Apr 21, 2011, 10:54 PM MDT for 4 counties in Colorado. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 21, 2011, 10:54 PM MDT (04:54 UTC)
- Expired
- Apr 22, 2011, 12:00 AM MDT
- In force
- 66 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
Counties Logan County, CO, Phillips County, CO, Sedgwick County, CO, Washington County, CO
The radar
The Goodland radar (KGLD), 146 km from the middle of the area, began a volume at 04:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 4.9 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2763 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 163 m²/s²
- 0-3 km storm-relative helicity
- 208 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
198
WUUS55 KBOU 220454
SVRBOU
COC075-095-115-121-220600-
/O.NEW.KBOU.SV.W.0001.110422T0454Z-110422T0600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
1054 PM MDT THU APR 21 2011
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN WASHINGTON COUNTY IN NORTHEAST COLORADO
SEDGWICK COUNTY IN NORTHEAST COLORADO
PHILLIPS COUNTY IN NORTHEAST COLORADO
EASTERN LOGAN COUNTY IN NORTHEAST COLORADO
* UNTIL MIDNIGHT MDT
* AT 1054 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
EXCESS OF 70 MPH. THIS STORM WAS LOCATED 11 MILES NORTH OF
BURDETT...OR 13 MILES SOUTHEAST OF STERLING...MOVING EAST AT 50
MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WAGES...ST
PETERSBURG...SIXTEEN-MILE CORNER...PROCTOR...PLEASANT VALLEY...
PLATNER...PAOLI...MARKS BUTTE...LONE STAR...ILIFF...HOLYOKE...
HIGHLAND CENTER...HAXTUN...FLEMING...FAIRFIELD...CROOK...BURDETT
AND AMHERST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER
AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE
THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN
EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN.
&&
LAT...LON 4045 10207 4045 10278 4018 10281 4014 10313
4084 10313 4096 10207
TIME...MOT...LOC 0454Z 253DEG 47KT 4052 10297
$$2 follow-up statements
374
WWUS55 KBOU 220530
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1130 PM MDT THU APR 21 2011
COC075-095-115-121-220600-
/O.CON.KBOU.SV.W.0001.000000T0000Z-110422T0600Z/
WASHINGTON CO-SEDGWICK CO-PHILLIPS CO-LOGAN CO-
1130 PM MDT THU APR 21 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
FOR EASTERN LOGAN...PHILLIPS...SEDGWICK AND NORTHEASTERN WASHINGTON
COUNTIES...
AT 1130 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS
OF 70 MPH. THIS STORM WAS LOCATED 2 MILES NORTHEAST OF PAOLI...OR 8
MILES NORTHWEST OF HOLYOKE...MOVING EAST AT 50 MPH.
LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WAGES...ST PETERSBURG...SIXTEEN-MILE CORNER...PROCTOR...PLEASANT
VALLEY...PLATNER...PAOLI...MARKS BUTTE...LONE STAR...ILIFF...
HOLYOKE...HIGHLAND CENTER...HAXTUN...FLEMING...FAIRFIELD...CROOK...
BURDETT AND AMHERST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER
AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE
THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN
EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN.
&&
LAT...LON 4045 10207 4045 10278 4018 10281 4014 10313
4084 10313 4096 10207
TIME...MOT...LOC 0530Z 253DEG 41KT 4065 10242
$$030
WWUS55 KBOU 220556
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1156 PM MDT THU APR 21 2011
COC075-095-115-121-220606-
/O.EXP.KBOU.SV.W.0001.000000T0000Z-110422T0600Z/
WASHINGTON CO-SEDGWICK CO-PHILLIPS CO-LOGAN CO-
1156 PM MDT THU APR 21 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LOGAN...PHILLIPS...
SEDGWICK AND NORTHEASTERN WASHINGTON COUNTIES WILL EXPIRE AT MIDNIGHT
MDT...
THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS NO
LONGER EXPECTED TO PRODUCE SEVERE WEATHER. WIND GUSTS UP TO 45 MPH
IS STILL POSSIBLE WITH THIS WEAKENING STORM.
LAT...LON 4045 10207 4045 10278 4018 10281 4014 10313
4084 10313 4096 10207
TIME...MOT...LOC 0556Z 253DEG 41KT 4073 10204
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 21, 3:20 PM MDT, 7 hours 34 minutes earlier.
Area forecast discussion, Apr 21, 3:20 PM MDT, 7 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 320 PM MDT THU APR 21 2011 .SHORT TERM...SOME MORE PRECIPITATION IS IN STORE FOR THE FORECAST AREA TONIGHT...AND THEN A PERIOD OF GUSTY WINDS WILL DEVELOP TOMORROW. AFTER A DRY AFTERNOON TODAY...THE LEADING EDGE OF THE NEXT UPPER LEVEL DISTURBANCE LOOKS TO BE APPROACHING OUR WESTERN BOUNDARY IN THE NEXT COUPLE HOURS. SATELLITE PICTURES AND LIGHTNING DETECTION ARE SHOWING SOME THUNDERSTORM ACTIVITY TO OUR WEST...SO WILL MENTION SCATTERED THUNDERSTORMS OVER THE MOUNTAINS THIS EVENING. THE UPPER DISTURBANCE WILL SPREAD MOISTURE ACROSS THE PLAINS THROUGH MIDNIGHT WITH THE POSSIBILITY OF THUNDERSTORMS ALSO SPREADING ONTO THE PLAINS. WITH THE CONVECTIVE NATURE OF THIS PASSING SYSTEM...MOUNTAIN AREAS COULD PICK UP A QUICK 3 TO 6 INCHES OF SNOWFALL. AFTER MIDNIGHT...THINGS SHOULD BEGIN CLEARING OUT OF THE MOUNTAINS. AS THE WEATHER DISTURBANCE CLEARS OUT OF THE STATE...STRONG SUBSIDENCE WILL FOLLOW ALONG. QUASI-GEOSTROPHIC GRAPHICS DEMONSTRATE THE SUBSIDENCE NICELY. ALOFT...A 110 KNOT WESTERLY JET WILL BE MOVING OVER THE STATE...PRODUCING AN AMPLIFIED MOUNTAIN WAVE DOWNSTREAM FROM THE MOUNTAINS. A STRONG BORA WIND EVENT SHOULD RESULT WHICH WILL THEN SPREAD ONTO THE PLAINS... ESPECIALLY ALONG THE NORTHERN TIER OF ZONES. WILL ISSUE A HIGH WIND WARNING FOR THOSE ZONES...STARTING AT 08Z AND CONTINUING THROUGH 00Z TOMORROW AFTERNOON. AFTER THE WIND EVENT GETS STARTED IN THE MORNING...DAYTIME HEATING WILL ALLOW FOR GOOD VERTICAL MIXING OF THE MID LEVEL WINDS DOWN TO THE SURFACE. THE STRONGEST WINDS WILL BE IN WYOMING...BUT WINDS IN NORTHERN WELD AND LOGAN COUNTIES WILL ALSO BE STRONG ENOUGH TO WARRANT THE WARNING. THE REST OF TOMORROW SHOULD BE DRY...EVEN IN THE MOUNTAINS. .LONG TERM...MODELS HAVE STRONG WESTERLY FLOW ALOFT FRIDAY EVENING...WITH A JET MAXIMUM OVER THE NORTHERN COLORADO BORDER AND AN UPPER CLOSED LOW OVER WYOMING. ON SATURDAY...PRETTY STRONG WEST-SOUTHWESTERLY FLOW ALOFT IS PROGGED FOR THE CWA. THE FLOW ALOFT WEAKENS AND IS SOUTHWESTERLY SATURDAY NIGHT AND SUNDAY...WITH A WEAK UPPER TROUGH TO MOVES ACROSS THE STATE SUNDAY NIGHT. THE QG VERTICAL VELOCITY FIELDS HAVE DOWNWARD MOTION PROGGED FRIDAY EVENING ...THEN UPWARD MOTION MOVES IN AND CONTINUES OVER THE FORECAST AREA THROUGH SUNDAY EVENING. THE BOUNDARY LAYER FLOW LOOKS TO BE NORTH-NORTHWESTERLY FRIDAY NIGHT WITH A SURGE OF COOLER AIR. FROM SATURDAY MORNING THROUGH INTO SUNDAY EVENING...THE LOW LEVEL WIND PROGGS ALL SHOW AN UPSLOPE COMPONENT TO THEM. FOR MOISTURE...THE PLAINS ARE PRETTY DRY IN THE LOWER LEVELS FRIDAY NIGHT...WITH JUST A BIT OF UPPER LEVEL MOISTURE. DEEP MOISTURE MOVES INTO THE MOUNTAINS ON THE GFS THROUGH FRIDAY NIGHT...BUT THE NAM HAS THE MOUNTAINS FAIRLY DRY. BOTH MODELS HAVE DEEP MOISTURE OVER THE MOUNTAINS SATURDAY WELL INTO SUNDAY EVENING. ON SATURDAY...THERE IS DECENT MOISTURE OVER THE PLAINS IN THE MID AND UPPER LEVELS...WITH IT LOWERING BY AFTERNOON. THE LOW LEVEL MOISTURE IS PRETTY DECENT ON BOTH MODELS SATURDAY NIGHT INTO SUNDAY EVENING. THE FORECAST SOUNDINGS SHOW THE BEST PRECIPITABLE WATER VALUES SUNDAY AND SUNDAY NIGHT. THE QPF FIELDS HAVE A TAD OF MEASURABLE PRECIPITATION OVER THE MOUNTAINS ON THE GFS ONLY FRIDAY NIGHT. PRECIPITATION AMOUNTS INCREASE OVER THE MOUNTAINS ON SATURDAY...ESPECIALLY ON THE GFS. THERE IS EVEN A TAD OVER THE WESTERN AND NORTHERN PLAINS SATURDAY AFTERNOON. SATURDAY NIGHT...QPF FIELDS HAVE MORE OVER ALL THE FORECAST AREA...WITH THE NAM SHOWING THE MOST. ON SUNDAY...THERE IS QPF OVER MOST OF THE CWA ACCORDING TO THE GFS...WITH ONLY A TAD ON THE NAM FOR THE MOUNTAINS AND FAR EAST. THE GFS HAS PLENTY OVER ALL THE PLAINS SUNDAY NIGHT. THERE IS ZERO CAPE PROGGED OVER THE FORECAST AREA FRIDAY NIGHT THROUGH SUNDAY MORNING...THEN THERE IS A TAD OVER THE FOOTHILLS AND SOUTHERN PLAINS LATE DAY SUNDAY. FOR POPS...WILL GO SOME MINOR ONES IN THE MOUNTAINS LATER FRIDAY NIGHT ...MOISTURE IS LACKING UNTIL THEN. FROM SATURDAY THROUGH SUNDAY NIGHT...WILL GO 40-50%S IN THE MOUNTAINS WITH MOISTURE AND UPWARD SYNOPTIC SCALE MOTION IN MIND. THERE LOOKS TO BE ZERO HELP FROM OROGRAPHIC ENHANCEMENT UNTIL SUNDAY EVENING. OVER THE PLAINS... FRIDAY NIGHT WILL BE DRY...SATURDAY MORNING TOO. THEN WILL UP POPS AND GO WITH "CHANCE'S SATURDAY NIGHT THROUGH SUNDAY NIGHT. WILL MIX SNOW IN LATE NIGHTS/EARLY MORNINGS AS PER FORECAST SOUNDINGS. NO HIGHLIGHTS FOR SNOW IN THE MOUNTAINS. FOR TEMPERATURES... SATURDAY'S HIGHS ARE 3-6 C COLDER THAN FRIDAY'S. SUNDAY'S HIGHS WARM-UP 3-6 C FROM SATURDAY'S HIGHS. FOR THE LATER DAYS...MONDAY THROUGH THURSDAY....MODELS NOW KEEP UPPER TROUGHINESS OVER COLORADO MONDAY AND TUESDAY...WITH NORTHWESTERLY FLOW ALOFT WEDNESDAY AND UPPER RIDGING FOR THURSDAY. THERE IS MOISTURE AROUND MONDAY AND TUESDAY...THEN IS DRIES OUT. TEMPERATURES LOOK TO GET ABOVE SEASONAL NORMALS BY THURSDAY. && .AVIATION...MOSTLY CLEAR SKIES WITH NO CIGS SHOULD CONTINUE THROUGH ABOUT 02Z. DURING THE OVERNIGHT CIGS MAY DROP TO 5000-8000 FT AGL AS AN UPPER LEVEL DISTURBANCE MOVES ACROSS THE STATE. SCATTERED RAIN SHOWERS AND ISOLATED THUNDERSTORMS WILL BE POSSIBLE THROUGH ABOUT 08Z. GUSTY WEST WINDS WILL DEVELOP FRIDAY MORNING AS CEILINGS AND SHOWERS MOVE OFF TO THE EAST. && .HYDROLOGY...SCATTERED SHOWERS WILL BE POSSIBLE TONIGHT. CELL MOTIONS SHOULD EXCEED 20 MPH. RAINFALL AMOUNTS SHOULD BE LESS THAN A QUARTER INCH. && .BOU WATCHES/WARNINGS/ADVISORIES...HIGH WIND WARNING TOMORROW FOR THE NORTHERN PLAINS...ZONES 38..42..48..50 AND 51. && KDRBY/RJK
Hazardous weather outlook, Apr 21, 10:58 AM MDT, 11 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1058 AM MDT THU APR 21 2011 COZ030>051-221200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1058 AM MDT THU APR 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT MOSTLY SUNNY SKIES AND TEMPERATURES IN THE 60S WILL PREVAIL ACROSS THE PLAINS THROUGH THIS AFTERNOON. IN THE MOUNTAINS...A FEW SNOW SHOWERS WILL BE POSSIBLE OVER WEST FACING SLOPES ABOVE 10000 FEET. TONIGHT...CLOUDS WILL INCREASE AGAIN FROM THE WEST WITH AN INCREASING CHANCE OF SNOW IN THE MOUNTAINS AND A CHANCE OF RAIN AND ISOLATED THUNDERSTORMS ON THE PLAINS. NEW SNOW ACCUMULATIONS OF 3 TO 6 INCHES WILL BE POSSIBLE IN THE MOUNTAINS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE WILL BE A CHANCE OF SNOW IN THE MOUNTAINS ON FRIDAY WITH DRY AND WINDY CONDITIONS IN THE FOOTHILLS AND ACROSS THE PLAINS. FOR SATURDAY THROUGH MONDAY AN UNSETTLED WEATHER PATTERN WILL BE IN PLACE WITH A GOOD CHANCE OF SNOW IN THE MOUNTAINS AND A CHANCE OF RAIN AND SNOW SHOWERS ELSEWHERE. A SLIGHT CHANCE OF SHOWERS WILL CONTINUE TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. DANKERS/RJK
In the hours before
Special weather statement, Apr 21, 7:45 PM MDT, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 745 PM MDT THU APR 21 2011 COZ042-048-220230- LOGAN COUNTY CO-NORTHEAST WELD COUNTY CO- 745 PM MDT THU APR 21 2011 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LOGAN COUNTY EXTREME EAST CENTRAL WELD COUNTY AT 744 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING MARBLE SIZE HAIL. THIS STORM WAS LOCATED 7 MILES WEST OF WILLARD...OR 21 MILES WEST OF STERLING... MOVING EAST AT 30 MPH. LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO WILLARD...ST PETERSBURG...PROCTOR...PAWNEE PASS...PADRONI...NORTH STERLING RESERVOIR...LOGAN CORNERS...ILIFF...FLEMING...ATWOOD AND STERLING. LAT...LON 4089 10280 4056 10279 4053 10363 4071 10365 TIME...MOT...LOC 0144Z 257DEG 50KT 4059 10355
Special weather statement, Apr 21, 8:28 PM MDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
828 PM MDT THU APR 21 2011
COZ048-050-051-220315-
SEDGWICK COUNTY CO-PHILLIPS COUNTY CO-LOGAN COUNTY CO-
828 PM MDT THU APR 21 2011
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR
SEDGWICK COUNTY
NORTHERN PHILLIPS COUNTY
EAST CENTRAL LOGAN COUNTY
AT 827 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING MARBLE SIZE HAIL...AND WIND GUSTS
TO AROUND 40 MPH. THIS STORM WAS LOCATED 3 MILES SOUTH OF PROCTOR...
OR 17 MILES NORTHEAST OF STERLING...MOVING EAST AT 40 MPH.
LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO TWIN
BUTTES...SIXTEEN-MILE CORNER...SEDGWICK...PROCTOR...OVID...MARKS
BUTTE...FAIRFIELD AND CROOK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM WILL PRODUCE DANGEROUS CLOUD-TO-GROUND LIGHTNING. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES AND
MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND
DOORS AND AVOID USING LAND LINE TELEPHONES UNLESS IT IS AN EMERGENCY.
TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE
THUNDERSTORM APPROACHES. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
IN DANGER OF BEING STRUCK BY LIGHTNING.
&&
LAT...LON 4071 10299 4096 10291 4099 10204 4084 10205
4082 10204 4076 10204 4073 10205
TIME...MOT...LOC 0227Z 256DEG 45KT 4077 10286Local storm report, Apr 21, 9:06 PM MDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
906 PM MDT THU APR 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0846 PM NON-TSTM WND GST 2 SE SUPERIOR 39.91N 105.13W
04/21/2011 M63.00 MPH JEFFERSON CO ASOS
ROCKY MOUNTAIN METROPOLITAN AIRPORT
&&
JKLocal storm report, Apr 21, 9:48 PM MDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
948 PM MDT THU APR 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM TSTM WND GST 6 W GREELEY 40.42N 104.86W
04/21/2011 M78.00 MPH WELD CO ASOS
GREELEY AIRPORT
0846 PM NON-TSTM WND GST 2 SE SUPERIOR 39.91N 105.13W
04/21/2011 M63.00 MPH JEFFERSON CO ASOS
ROCKY MOUNTAIN METROPOLITAN AIRPORT
&&
JKThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 7:45 PM MDT | Special Weather Statement | BOU | Logan | 45 min |
| Apr 21, 8:28 PM MDT | Special Weather Statement | BOU | Sedgwick | 47 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.